# SDR SWAA061884

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 59,341 hours, 50,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 07912
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS STRIP WORN AT ROW 6 ABC.  REMOVED AND REPLACED EEPLS STRIP PER MM.
